# SDR ASAA2023011241498

- Difficulty date: January 12, 2023
- Submitted: January 21, 2023
- Operation: Air carrier
- Aircraft: N941AK
- Make and model: Boeing 737-9
- Aircraft serial: 44101
- Aircraft time: 1,478 hours, 450 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Faulted
- Location: B System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/P B WOULD NOT ENGAGE DURING CLIMB OR CRUISE. FO DOES HAVE F/D BUT CANNOT GET MA. A/P A WORKS. GROUNDED - YES. PERFORMED LAND VERIFY IAW AMM 22-11-00-700-801 LAND VERIFY PASSED. ALL LLM TEST PASSED . NO ACTIVE DFCS FAULTS FOUND.  ORIG SUBMISSION DATE:  1/17/2023
